Fungal infections are caused by fungi living on dead tissues of the body namely skin, hair and nails. There are different types of fungi causing infections, rashes and other specific symptoms at different sites in the body. They are treated by the use of anti-fungal medication.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have a fungal infection that started with me getting cradle cap, and then the fungus spread throughout my hair, feet and has now spread all over my body. I have tried essential oils, also OTC Nizoral, and antifungal Terbinafine. I resorted shaving my head, and the fungus continues to... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. Seborrheic dermatitis is caused by a superficial fungus in the upper layers of skin and can present as redness, scaling, and itching over the scalp, face, and body. Please avoid the use of any body or scalp oil as that might increase th... Read Full »
Query: Hello doctor, I am a 41-year-old male, and I have a red rash on the top of my foot, which is very painful. It covers the bottom half of my toes and goes about three-fourth of the way down my foot. I have had it for a couple of weeks now, and I think it is an athlete’s foot. I have tried so ma... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate treatment. Take care. Thanks. Read Full »
Query: Hello doctor, I am suffering from fungal infection from the last two years, continuously used many ointments but no benefit observed such as Ketoform, Dermiform, Sertaconazole, Luliconazole, Ring ring , Btex, Ring Guard and currently using Dermex cream. Please give me appropriate medicine name or a... Read Full »
Answer: Hello, Welcome to icliniq.com. You have tinea corporis. The creams that you have used are steroids that are not to be given for fungal infection. Application of these creams has aggravated your situation. Topical treatment can be used for relief but you need to be started on oral medicines for com... Read Full »